MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VAS, HD, AC, 4MM X 30 DEG; ARTHROSCOPE

SMITH & NEPHEW, INC. VAS, HD, AC, 4MM X 30 DEG; ARTHROSCOPE
Catalog Number 72202959
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the device was bent and they can't see through it.The procedure was completed with a backup device with no delay or patient injury reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier.The returned scope was evaluated and it was determined that it was subjected to unauthorized third party repair.We do not support third party repair of our product.All repairs should be handled by the supplier only.

Brand Name
VAS, HD, AC, 4MM X 30 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8511289
Report Number3003604053-2019-00046
Device Sequence Number1884914
Product Code HRX
UDI-Device Identifier00885554018783
UDI-Public00885554018783
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202959
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2019
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer04/18/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date04/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1